MAUDE Adverse Event Report: ARTHREX, INC. FHL IMPLANT SYSTEM, 6.25 MM; BONE FIXATION SCREW/PLATE

ARTHREX, INC. FHL IMPLANT SYSTEM, 6.25 MM; BONE FIXATION SCREW/PLATE
Model Number FHL IMPLANT SYSTEM, 6.25 MM
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/25/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to user error of the device due to excessive force being used during insertion of the screw.
 
Event or Problem Description
On 07/22/2025, a sales representative reported via sems (b)(4) that an ar-1562bc-cp fhl implant systems screw broke.This occurred during a case when the surgeon went to advance the tenodesis screw the screw broke.They were able to remove it, discard and replace it with another.There were no adverse effects to the patient or procedure.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.

Brand Name
FHL IMPLANT SYSTEM, 6.25 MM
Common Device Name
BONE FIXATION SCREW/PLATE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key22793242
Report Number1220246-2025-03463
Device Sequence Number8808721
Product Code HWC
UDI-Device Identifier00888867315174
UDI-Public00888867315174
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K051726
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 12/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFHL IMPLANT SYSTEM, 6.25 MM
Device Catalogue NumberAR-1562BC-CP
Device Lot Number15034790
Was Device Available for Evaluation? No
Distributor Facility Aware Date07/28/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/28/2025
Supplement Date Received by Manufacturer12/11/2025
Initial Report FDA Received Date08/13/2025
Supplement Report FDA Received Date12/12/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown